MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes Hyperglycemia (1905); Insufficient Information (4580)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Complaint was reported via e-mail.Customer stated in e-mail that on "no less than" 18 of the pen needles the lower half of the needle was either partially or completely missing.Customer stated that on (b)(6) 2025 she had experienced this issue with 3 pen needles in a row and had not been able to administer her insulin.Customer stated she had gone to the hospital emergency department and received iv fluids and fast acting insulin via iv.Customer stated that if she had not checked her pen needles, she "could have died that evening of diabetic ketoacidosis." customer stated that since then she has found an additional 15 pen needles from the same lot that are "defective." manufacturer attempted to contact customer via e-mail and telephone call in effort to obtain additional information and assist with the initial concern; manufacturer was unable to establish contact with the customer at this time.
 
Additional Manufacturer Narrative
Sections with additional information as of 18-aug-2025: h6: updated fda¿s clinical code, type, findings and conclusions codes.H7: if remedial action initiated, check type updated from "other" to "replacement" as contact was able to be made with customer after initial submission.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Contact was able to be made with customer on (b)(6) 2025 after initial submission.Customer provided additional details regarding the (b)(6) 2025 medical intervention reported on the initial submission.Customer stated she had gone to the er due to not feeling well; symptom(s) not provided.Customer stated the diagnosis when at the er had been high blood glucose.Customer had been discharged the same day.Replacement product was shipped to customer.Manufacturer attempted to contact customer in additional follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key22104420
Report Number1000113657-2025-00182
Device Sequence Number8205602
Product Code FMI
UDI-Device Identifier00021292010775
UDI-Public(01)00021292010775(17)290930(10)4J615
Combination Product (Y/N)N
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Device Lot Number4J615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/05/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown